# SDR USAA2014033100017

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 35,313 hours, 23,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 10D EXIT LIGHT HANGING.  INSTALLED LIGHT ASSEMBLY AS REQUIRED & REPLACED LENS COVER IAW AMM 33-50-00.
